# SDR GTIA030511

- Difficulty date: June 13, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT STATION 522-563 STRINGER 30 CORROSION AT FASTENERS.  (M)
